| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient was revised due to a fractured tibial poly bushing.Attempts for additional information have been made and none provided.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the patient was revised due to instability.The 12mm poly was found to be fractured.The femoral bushing, axle, tibial bushing, yoke and tibial bearing were replaced.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, h10 visual examination of the provided pictures identified signs of use and bearing was fractured.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided to perform a compatibility check.Medical records were not provided.Complaint was confirmed based on picture evaluation.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.